Extension of Darbo’s fixed point theorem via shifting distance functions and its application
Articles
Hemant Kumar Nashine
Ton Duc Thang University
https://orcid.org/0000-0002-0250-9172
Anupam Das
Cotton University
https://orcid.org/0000-0002-1529-9266
Published 2022-03-01
https://doi.org/10.15388/namc.2022.27.25203
PDF

Keywords

fractional integral equations
measure of noncompactness
fixed point theorem

How to Cite

Nashine H. K. and Das A. (2022) “Extension of Darbo’s fixed point theorem via shifting distance functions and its application”, Nonlinear Analysis: Modelling and Control, 27(2), pp. 275-288. doi: 10.15388/namc.2022.27.25203.

Abstract

In this paper, we discuss solvability of infinite system of fractional integral equations (FIE) of mixed type. To achieve this goal, we first use shifting distance function to establish a new generalization of Darbo’s fixed point theorem, and then apply it to the FIEs to establish the existence of solution on tempered sequence space. Finally, we verify our results by considering a suitable example.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy

Most read articles by the same author(s)